My GYN prescribed me Micronor to help manage my recently diagnosed endometriosis. However, the pharmacy gave me the generic Jolivette instead. I am reading terrible reviews of Jolivette - lots of weight gain, which is a definite deal breaker for me. Can anyone tell me if they have tried both? I am wondering if I should go back to my pharmacy and request Micronor, as the weight gain side effects seem a little less negative than those for Jolivette. Any help would be most appreciated!
Khirsch01' Just because you were changed to the generic at the pharmacy it is the same medication so the results well be the same don't worry your getting just what the doctor ordered and the results well be the same don't worry the weight could be just part of what they are treating it does have that effect.You well read the same on the Micronor it is just sometimes its just the way the word the insert. Just because it is in the side effect section does not mean your going to have it,which ever one you take it should be the same it is the same active ingredients..Don't worry Chuck1957
- Jolivette Information for Consumers
- Jolivette Information for Healthcare Professionals (includes dosage details)
- Side Effects of Jolivette (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2009 • 2 answers
Posted 7 May 2012 • 1 answer
Posted 2 Apr 2015 • 1 answer
Posted 28 Apr 2015 • 1 answer
I believe I have autoimmune progesterone dermatitis and have suffered,,and that is an understatement
Posted 27 May 2016 • 0 answers